MAUDE Adverse Event Report: ROCHE DIAGNOSTICS COBAS 6000 C (501) MODULE; CLINICAL CHEMISTRY ANALYZER

ROCHE DIAGNOSTICS COBAS 6000 C (501) MODULE; CLINICAL CHEMISTRY ANALYZER
Catalog Number 05860636001
Medical Device Problem Codes Incorrect, Inadequate or Imprecise Result or Readings (1535); Low Test Results (2458)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/12/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The analyzer serial number is (b)(6).The investigation is ongoing.
 
Event or Problem Description
There was an allegation of questionable na electrode, k, and cl results for 1 sample, questionable na electrode, k results for 1 sample, and questionable na electrode results for 4 samples on a cobas 6000 c 501 module.Sample 1: (b)(6).The initial na result was 124 mmol/l and the repeated result was 138 mmol/l.The initial k result was 3.90 mmol/l and the repeated result was 4.45 mmol/l.The initial cl result was 88.6 mmol/l and the repeated result was 98.4 mmol/l.Sample 2: (b)(6).The initial na result was 123 mmol/l and the repeated result was 137 mmol/l.The initial k result was 3.86 mmol/l and the repeated result was 4.28 mmol/l.Sample 3: (b)(6).The initial na result was 130 mmol/l and the repeated result was 140 mmol/l.Sample 4: (b)(6).The initial na result was 133 mmol/l.And the repeated result was 142 mmol/l.Sample 5: (b)(6).The initial na result was 128 mmol/l and the repeated result was 135 mmol/l.Sample 6: (b)(6).The initial na result was 130 mmol/l and the repeated result was 138 mmol/l.The repeated results were obtained using an alternate instrument and they were believed to be correct.The results were reported outside of the laboratory.The samples were repeated because the results were questioned by the physician.This medwatch will apply to the cl electrode.Please refer to the medwatch with a1.Patient identifier (b)(6).For information related to the na electrode and medwatch with a1.Patient identifier (b)(6).For information related to the k electrode.
 
Additional Manufacturer Narrative
Section d1-d4, g1, and g4 were updated.The field service representative found a broken internal standard (is) bath and is bath solenoids which was not allowing aspiration of vacuum fangs.He replaced the is bath, is bath solenoids, and tubing to the vacuum pump.Once parts were changed he checked the instrument and performed an air purge and reagent primes.He verified the correct aspiration of the fangs, and performed ise checks.The customer performed calibration, qc, comparison checks, and precision checks.The customer's qc results were ok.There was no indication of a reagent issue.After service, no issues were reported by the customer.The investigation determined the service actions resolved the issue.

Brand Name
COBAS 6000 C (501) MODULE
Common Device Name
CLINICAL CHEMISTRY ANALYZER
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
HITACHI HIGH TECH CORP.
882 ichige hitachinaka
ibaraki 312-8 504
JA   312-8504
Manufacturer Contact
amy nelson
9115 hague road
indianapolis, IN 46250-0457
MDR Report Key18670752
Report Number1823260-2024-00378
Device Sequence Number17937370
Product Code JJE
UDI-Device Identifier08430215043561
UDI-Public08430215043561
Combination Product (Y/N)Y
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K060373
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 03/07/2024
2 Devices were Involved in the Event: 1   2  
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number05860636001
Device Lot NumberASKU
Was Device Available for Evaluation? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/13/2024
Supplement Date Received by Manufacturer02/08/2024
Initial Report FDA Received Date02/08/2024
Supplement Report FDA Received Date03/07/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown